Drug interactions between digoxin and propafenone
Interactions between your drugs
Applies to: digoxin and propafenone
Using digoxin together with propafenone may increase the effects of digoxin. Contact your doctor if you experience nausea, vomiting, decreased appetite, diarrhea, confusion, seizures, hallucinations, light "halos" around objects, green or yellow vision, fatigue, irregular heartbeats, and abnormally fast or slow heartbeats. If your doctor does prescribe these medications together, you may need a dose adjustment or special test to safely use both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: digoxin
For clinical details see professional interaction data.
Therapeutic duplication warnings
Therapeutic duplication is the use of more than one medicine from the same drug category or therapeutic class to treat the same condition. This can be intentional in cases where drugs with similar actions are used together for demonstrated therapeutic benefit. It can also be unintentional in cases where a patient has been treated by more than one doctor, or had prescriptions filled at more than one pharmacy, and can have potentially adverse consequences.
The recommended maximum number of medicines in the 'antiarrhythmics' category to be taken concurrently is usually one. Your list includes two medicines belonging to the 'antiarrhythmics' category:
Note: The benefits of taking this combination of medicines may outweigh any risks associated with therapeutic duplication. This information does not take the place of talking to your doctor. Always check with your healthcare provider to determine if any adjustments to your medications are needed.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.